# SDR SIMA20160421003

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 14,151 hours, 9,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN EITHER FROM INSIDE OR OUTSIDE OF ACFT.  CLEANED & LUBED MAIN CABIN DOOR IAW STANDARD PRACTICES.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
